Generalized solutions of the Cauchy problem in the large for first order nonlinear equations
Doklady Akademii Nauk, Tome 187 (1969) no. 1, pp. 29-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_1_a6,
author = {S. N. Kruzhkov},
title = {Generalized solutions of the {Cauchy} problem in the large for first order nonlinear equations},
journal = {Doklady Akademii Nauk},
pages = {29--32},
year = {1969},
volume = {187},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_1_a6/}
}
S. N. Kruzhkov. Generalized solutions of the Cauchy problem in the large for first order nonlinear equations. Doklady Akademii Nauk, Tome 187 (1969) no. 1, pp. 29-32. http://geodesic.mathdoc.fr/item/DAN_1969_187_1_a6/